Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Rakon

Veteran Member
  • Total Reviews

    0
  • Content Count

    109
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Rakon

  • Rank
    Member

Profile Information

  • Gender
    Male
  • Location
    London
  1. Speak to your derm as soon as possible and inquire about a second course. As you're aware, cysts can and will scar, so it's important to act with sense of urgency.
  2. I also apply one pump of BP in the morning and the recommended two pumps in the evening. It works very well if you're in a rush because: less BP - less time to dry - less moisturiser - less time to dry - less need for reapplication. Essentially, you're saving time on almost every aspect of the regimen.
  3. There's a possibility that you're being too rough when applying BP/moisturiser. Just the slightest bit of irritation can really upset sensitive skin and lead to breakouts - I know this from experience. You must always be as gentle as possible, allowing the products to gently glide over your skin whilst barely touching your face in the process. For your information, I continued to break out after three months of using DKR. It was only until I started being super gentle that I really cleared up.
  4. Thanks for your advice Brandy - I'll definitely load on the moisturiser this evening! I already use both AHA+ and Jojoba oil, but it seems that they're largely ineffective when you overdose on BP. I suppose I'll make sure to stick to two pumps in the future.
  5. It's extremely unlikely that your acne will return worse than before after a course of Accutane. There's a very good chance that you'll either be cured for life, or your acne will come back less severe. Antibiotics, on the other hand, are notorious for causing bad flare-ups in people who suddenly stop taking them - just like you experienced.
  6. Before I grew out of body acne (thankfully), I used to use BP once a day (evening). It kept me moderately clear when the spots were at their worst, and I would recommend it.
  7. I'm a regimen user of four months, but it appears that I've got myself a bit of a problem. I applied far too much benzoyl peroxide the other night, and after showering the following morning I was left with lots of dead skin on my cheeks which was saturated in a combination of BP and moisturiser (yuck). My cheeks are extremely sensitive and the slightest bit of irritation seems to make them break out, so I tried picking off the flakes with a pair of tweezers. I managed to get the biggest chunks o
  8. Congratulations! I agree with sunrise's advice - simply see how your skin reacts once the drug is out of your system and take action accordingly. There's a good chance you won't have to do much to keep your skin clear (simply cleanse once or twice a day), but a preventive maintenance program might be necessary. Fortunately, people's skin generally responds better to topical medicines after a course of Accutane.
  9. Your acne isn't bad mate. Once you overcome the dreaded initial breakout, you should clear up in no time! Best of luck.
  10. Cleanse your face and dry; pick flakes off carefully with a pair of tweezers; apply Jojoba oil; apply BP; moisturise - DONE!
  11. Getting a spray tan is risky as it could potentially contain irritating ingredients that will aggravate your sensitive Accutane skin. I would reccomend using a certified non-comedegenic tanning moisturiser such as Dove Summer Glow or Jergen's Natural Glow.
  12. Considering that oil production shuts down so soon (in a matter of days), why do some people continue to get acne for several months into the course? Were the pimples that form during this time already developing underneath the skin? I've been thinking about this for a while now and just don't understand. Anyone have any scientific knowledge/theories regarding the topic?
×